Tokyo Journal of Mathematics

On Regular Fréchet-Lie Groups IV; Definition and Fundamental Theorems

Osamu KOBAYASHI, Yoshiaki MAEDA, Hideki OMORI, and Akira YOSHIOKA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 05, Number 2 (1982), 365-398.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270214899

Digital Object Identifier
doi:10.3836/tjm/1270214899

Mathematical Reviews number (MathSciNet)
MR688131

Zentralblatt MATH identifier
0515.58004

Citation

OMORI, Hideki; MAEDA, Yoshiaki; YOSHIOKA, Akira; KOBAYASHI, Osamu. On Regular Fréchet-Lie Groups IV; Definition and Fundamental Theorems. Tokyo J. Math. 05 (1982), no. 2, 365--398. doi:10.3836/tjm/1270214899. https://projecteuclid.org/euclid.tjm/1270214899


Export citation